# SDR REXA2022030200316

- Difficulty date: February 25, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: SH6903320215
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO PERFORM NDT TASK 900-46-900-921, FOUND PREVIOUS REPAIR IN THE INSPECTION AREA AROUND FWD ATG ANTENNA. - COMPLIED WITH INTELSAT EA 7104 REV B DATED 26 JAN 2022 ALL STEPS.
